# SDR AALA20131022018

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 80,716 hours, 38,012 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE SUPPORT FORMER CRACKED AT NR 4 SLAT TRACK.  INSTALLED NEW SERVICEABLE RT LE SUPPORT FORMER.
